Health & Household > Health Care > Over-the-Counter Medication > Pain Relievers > Non-Aspirin > Acetaminophen
GoodSense Children's Pain & Fever Oral Suspension, Acetaminophen 160 mg per 5 mL, Cherry Flavor, 4 Fluid Ounces
Product ID: B0030HKL2C
Condition: New
Available in other options.
Sold Out
Product Description
GoodSense Children's Pain & Fever Oral Suspension, Acetaminophen 160 mg per 5 mL, Cherry Flavor, 4 Fluid Ounces
- ACTIVE INGREDIENT: GoodSense Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain. Compare to the active ingredient of Children's Tylenol Oral Suspension
- HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
- CHERRY FLAVOR: GoodSense Children's Pain & Fever features a kid-friendly cherry flavor The active ingredient acetaminophen 160 mg per 5 mL offers fast, effective relief of children's fever and pain for ages 2 to 11 years
- PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is free of: aspirin, ibuprofen, alcohol and gluten
- CHILD-RESISTANT SAFETY CAP is designed to protect your little ones Dosage cup included
- Compare to the active ingredient of Childrens Tylenol Oral Suspension
- Pain Reliever/Fever Reducer
- Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
- Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
- Suspension Liquid
For ages 2-11
Fever Reducer Pain Reliever
Alcohol Free
Aspirin Free
Ibuprofen Free
Cherry Flavor
New label information
Compare to active ingredients of Children's Tylenol Suspension Liquid
100% Satisfaction Guaranteed
perrigo.com
Technical Specifications
Country
USA
Brand
GoodSense
Manufacturer
Good Sense
Binding
Health and Beauty
ItemPartNumber
301130608266
Color
Cherry
ReleaseDate
2013-05-29T00:00:01Z
Size
4 Fl Oz (Pack of 1)
UnitCount
1
UPCs
301130608266
EANs
0070030132675









